# SDR USAASA07009

- Difficulty date: February 7, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX FLT 1161 - EN ROUTE MSP TO PHX.  AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT RAISE.  AFTER A SECOND ATTEMPT, THE GEAR HANDLE DID GO UP, BUT THE GEAR DID NOT COME UP FOR ABOUT A MINUTE.  AFTERWARDS, THE GEAR CAME UP AND ALL SYSTEMS WERE NORMAL FOR THE REST OF THE FLIGHT.  MAINTENANCE ACTION PENDING.
